# SDR VNAA0207017

- Difficulty date: July 12, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,498 hours, 15,502 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1048A000002
- Part serial: 00330
- Condition: Failed
- Location: T/E Flap
- Part time: 5,963 hours, 5,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DAY TO DCA, THE CREW RECEIVED A FLAP CONTROL FAIL, LEFT HAND PUSHER, SHAKER, AND AILERON TRIM CAS MESSAGES.  FLIGHT 4058 THEN DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP ACTUATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
